English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Attractors and recurrence for dendrite-critical polynomials

Blokh, A., & Misiurewicz, M. (2005). Attractors and recurrence for dendrite-critical polynomials. Journal of Mathematical Analysis and Applications, 306(2), 567-588.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Blokh, Alexander1, Author           
Misiurewicz, Michał1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2005
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 270173
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Analysis and Applications
  Alternative Title : J. Math. Anal. Appl.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 306 (2) Sequence Number: - Start / End Page: 567 - 588 Identifier: -